# SDR SWIA200110114

- Difficulty date: August 17, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 12,776 hours, 18,401 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Intermittent
- Location: Cabin Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN, WITH APU ON AND SET TO AUTO-NORM, CABIN FILLED WITH SMOKE.  NO COCKPIT INDICATIONS AND PACKS STILL BLOWING COOL AIR. PER CONVERSATION WITH THE CAPTAIN, SMOKE WAS NOTICED ON LANDING ROLL.  WHILE INVESTIGATING CAUSE, RIGHT GROUND COOLING FAN SHUT DOWN AND THEN RESTARTED AFTER TEN TO FIFTEEN SECONDS.  SUSPECT GROUND COOLING FAN ON RIGHT SIDE INTERMITTENT.  INSTALLED SERVICEABLE UNIT.  OPS CHECK GOOD ON DECK.  SN ON 179  SN OFF 164.
